Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2022 | Journal Article | LibreCat-ID: 30861
Caillau J-B, Djema W, Gouzé J-L, Maslovskaya S, Pomet J-B. Turnpike Property in Optimal Microbial Metabolite Production. Journal of Optimization Theory and Applications. Published online 2022. doi:10.1007/s10957-022-02023-0
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 31982
Cekić M, Delarue B, Dyatlov S, Paternain GP. The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds. Inventiones mathematicae. 2022;229(1):303-394. doi:10.1007/s00222-022-01108-x
LibreCat
| DOI
2022 | Book Chapter | LibreCat-ID: 32233
Häsel-Weide U, Wallner M, Hattermann M. Symmetrieverständnis von Anfang an. In: Gutzmann M, Carle U, Grundschulverband e. V., eds. Anfangsunterricht für alle Kinder - Willkommen in der Schule!. ; 2022:200-215.
LibreCat
2022 | Book Chapter | LibreCat-ID: 32339
Häsel-Weide U, Seitz S, Wallner M, Wilke Y. Professionalisierung für inklusiven Mathematikunterricht. Interdisziplinäre Seminarkonzeption zur reflexiven Professionalisierung angehender Mathematiklehrkräfte in der Sekundarstufe. In: Lutz D, Becker J, Buchhaupt F, Katzenbach D, Strecker A, Urban M, eds. Qualifizierung für Inklusion. Sekundarstufe. Waxmann; 2022:83-100.
LibreCat
2022 | Journal Article | LibreCat-ID: 32338
Hähn K, Häsel-Weide U, Scherer P. Diagnosegeleitete Förderung im inklusiven Mathematikunterricht der Grundschule – Professionalisierung durch reflektierte Handlungspraxis in der Lehrer*innenbildung. QfI - Qualifizierung für Inklusion. 2022;3(2).
LibreCat
| Files available
2022 | Journal Article | LibreCat-ID: 29673 |

Klus S, Nüske F, Peitz S. Koopman analysis of quantum systems. Journal of Physics A: Mathematical and Theoretical. 2022;55(31):314002. doi:10.1088/1751-8121/ac7d22
LibreCat
| DOI
| Download (ext.)
| arXiv
2022 | Preprint | LibreCat-ID: 34618 |

Gebken B. Using second-order information in gradient sampling methods for nonsmooth optimization. arXiv:221004579. Published online 2022.
LibreCat
| Download (ext.)
| arXiv
2022 | Journal Article | LibreCat-ID: 34792
Glöckner H. Non-Lie subgroups in Lie groups over local fields of positive characteristic. p-Adic Numbers, Ultrametric Analysis, and Applications. 2022;14(2):138–144. doi:10.1134/S2070046622020042
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34791
Glöckner H, Schmeding A. Manifolds of mappings on Cartesian products. Annals of Global Analysis and Geometry. 2022;61(2):359–398. doi:10.1007/s10455-021-09816-y
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34796
Glöckner H. Aspects of differential calculus related to infinite-dimensional vector bundles and Poisson vector spaces. Axioms. 2022;11(5). doi:10.3390/axioms11050221
LibreCat
| DOI
2022 | Dissertation | LibreCat-ID: 31556 |

Gebken B. Computation and Analysis of Pareto Critical Sets in Smooth and Nonsmooth Multiobjective Optimization.; 2022. doi:10.17619/UNIPB/1-1327
LibreCat
| DOI
| Download (ext.)
2022 | Preprint | LibreCat-ID: 33150 |

Berkemeier MB, Peitz S. Multi-Objective Trust-Region Filter Method for Nonlinear Constraints using Inexact Gradients. arXiv:220812094. Published online 2022.
LibreCat
| Download (ext.)
| arXiv
2022 | Journal Article | LibreCat-ID: 20731 |

Bieker K, Gebken B, Peitz S. On the Treatment of Optimization Problems with L1 Penalty Terms via Multiobjective Continuation. IEEE Transactions on Pattern Analysis and Machine Intelligence. 2022;44(11):7797-7808. doi:10.1109/TPAMI.2021.3114962
LibreCat
| Files available
| DOI
| Download (ext.)
2022 | Journal Article | LibreCat-ID: 31193
Kolb M, Weich T, Wolf LL. Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature. Annales Henri Poincaré. 2022;23(4):1283-1296. doi:10.1007/s00023-021-01121-5
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 35306
Guedes Bonthonneau Y, Weich T. Ruelle–Pollicott resonances for manifolds with hyperbolic cusps. Journal of the European Mathematical Society. 2022;24(3):851-923. doi:10.4171/jems/1103
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34633
Hesse K, Le Gia QT. L_2 error estimates for polynomial discrete penalized least-squares approximation on the sphere from noisy data. Journal of Computational and Applied Mathematics. 2022;408. doi:10.1016/j.cam.2022.114118
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34817
Hanusch M. Regularity of Lie groups. Communications in Analysis and Geometry. 2022;30(1):53-152. doi:10.4310/cag.2022.v30.n1.a2
LibreCat
| DOI
2022 | Working Paper | LibreCat-ID: 34856
Hanusch M. Analysis 1 und 2 Skript/Buch. https://maximilianhanusch.wixsite.com/my-site/lehre-teaching
LibreCat
2022 | Journal Article | LibreCat-ID: 35644
Kolb M, Klump A. Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev boundary. Theory of Probability and its Applications. 2022;67(4):717-744.
LibreCat